Finite element analysis of a projection-based stabilization method for the Darcy-Brinkman equations in double-diffusive convection


Cibik A. B. , Kaya S.

APPLIED NUMERICAL MATHEMATICS, vol.64, pp.35-49, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64
  • Publication Date: 2013
  • Doi Number: 10.1016/j.apnum.2012.06.034
  • Journal Name: APPLIED NUMERICAL MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.35-49
  • Keywords: Finite element method, Variational multiscale method, Double-diffusive convection, Darcy-Brinkman, Error analysis, NAVIER-STOKES EQUATIONS, VARIATIONAL MULTISCALE METHOD, NATURAL-CONVECTION, POROUS CAVITY, FORMULATION, TIME, STABILITY, MODEL, FLOW
  • Gazi University Affiliated: Yes

Abstract

This paper presents a projection-based stabilization method of the double-diffusive convection in Darcy-Brinkman flow. In particular, it is concerned with the convergence analysis of the velocity, temperature and concentration in the time dependent case. Numerical experiments are presented to verify both the theory and the effectiveness of the method. (C) 2012 IMACS. Published by Elsevier B.V. All rights reserved.